# SDR 2A6D202004010013

- Difficulty date: March 27, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N530H
- Make and model: Snias AS350B3
- Aircraft serial: 4553
- Aircraft time: 7,160 hours, 14,083 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,975 hours, 12,990 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A21103259
- Condition: Chafed
- Location: Fuselage
- Part time: 7,160 hours, 14,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING WAS DISCOVERED ON THE LEFT HAND SIDE OF THE FORWARD BULKHEAD (AIRBUS PN 350A21-1032.59).
